|Itching and falling hair
Aug 29, 2006
I have to thank your site alot for what i have learned. I have itchy skin, scalp, armpit and pubic hair(no lice please)long before meds, 1 week on combivir/stocrin now but still
| Response from Dr. Henry
You could be having an allergic reaction to the Stocrine or an immune reconstitution condition. I recommend seeing your HIV provider to be evaluated for the proper diagnosis and management. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Your Hair Fall Out From Hiv?
- If Your Hair Is Falling Out Is This A Sign Of Hiv?
- Itchy Red Spots After Receiving Head Sign Of HIV AIDS
- Loose Stool After Anal Sex Sign Of HIV AIDS
- Swollen Glands After Open Mouth Kissing Worried I Have HIV
- White Spots After Touching A Bloody Scab Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.